# SDR 9513079854

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA OCCURRED AFTER GEAR RETRACTION, DURING CLIMBOUT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR RELEASE ACTUATOR LINK BROKEN.  REPLACED RIGHT NOSE GEAR DOOR RELEASE ACTUATOR AND DOOR, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
